Log In Sign Up

Mini Pill


Forum: 2011 Playroom

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To 2011 Playroom LinkBack Topic Tools Search this Topic Display Modes
  #1  
June 30th, 2011, 01:55 AM
Mega Super Mommy
Join Date: May 2009
Posts: 1,497
Is anyone else taking this? I started taking it 3.5 weeks ago and my skin has been really terrible since. Does anyone else have this problem or have any knowledge about it? I am hoping it will get better, so I don't really want to stop taking it.
__________________

TTC #2
Reply With Quote
  #2  
June 30th, 2011, 08:21 AM
Ashl3y
Guest
Posts: n/a
I havent started it yet but Im planning on asking for a prescription at my appointment on the 4th, but that's what I'm worried about too. I've tried a few different pills before, and I've only found ONE that didn't make my face break out.
Reply With Quote
  #3  
June 30th, 2011, 09:10 AM
Mega Super Mommy
Join Date: May 2009
Posts: 1,497
I tend to have pretty sensitive skin. The first few months of pregnancy I broke out really bad and then after that my skin was perfect due to the increase in estrogen. Well I've been reading about the mini pill and it turns out that because it's only the one hormone, it's the same hormone in early pregnancy that can cause lots of women to break out. Looks like I'll be using condoms instead! Ugh! I really wish I could go in a BCP that has both hormones but I am not going to give up breast feeding.
__________________

TTC #2
Reply With Quote
  #4  
June 30th, 2011, 10:49 AM
Veteran
Join Date: Jul 2010
Location: North Carolina, previously Michigan.
Posts: 112
I am taking the mini pill and my face broke out, but I was on my period also and I usually break out during that time. Other than that I notice a few zits here and there but I still have teenager hormones lol. Also, every woman has different reactions while taking birth control =)
__________________

Reply With Quote
  #5  
June 30th, 2011, 11:41 AM
mama2boys&girl's Avatar Kaylene
Join Date: Jan 2009
Posts: 4,842
I have never had good luck with any BC pill.

I swear I remember hearing back in the day that BC pills were supposed to help with acne.
__________________
Reply With Quote
  #6  
June 30th, 2011, 11:52 AM
MamaManna07's Avatar Platinum Supermommy
Join Date: Apr 2007
Location: Mississippi
Posts: 14,125
Ive been on them about 1.5 weeks and no side affects....no acne

Think mine is called Camilla
__________________

*Kara rocks my socks with her siggies*

Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 04:23 PM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0